Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 30, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at May 4, 2016, 4:32 AM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2016, 4:32 AM EDT (08:32 UTC)
- Expired
- May 5, 2016, 11:00 AM EDT
- In force
- 30 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
164 WHUS72 KKEY 040832 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 432 AM EDT WED MAY 4 2016 GMZ033-034-041645- /O.NEW.KKEY.SC.Y.0030.160504T0832Z-160505T0300Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 432 AM EDT WED MAY 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS...WINDS WILL INCREASE OUT OF THE WEST TO NEAR 20 KNOTS OVER THE DEEP GULF WATERS LATE THIS AFTERNOON. * WAVES/SEAS...SEAS WILL BUILD AS HIGH AS 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
840 WHUS72 KKEY 041411 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1011 AM EDT WED MAY 4 2016 GMZ033-034-042215- /O.CON.KKEY.SC.Y.0030.000000T0000Z-160505T0300Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 1011 AM EDT WED MAY 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...WINDS WILL INCREASE OUT OF THE SOUTHWEST TO WEST NEAR 20 KNOTS OVER THE DEEP GULF WATERS LATE THIS AFTERNOON. * WAVES/SEAS...SEAS WILL BUILD AS HIGH AS 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ APA
953 WHUS72 KKEY 042024 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 424 PM EDT WED MAY 4 2016 GMZ031-032-035-042>044-052>055-072>075-050230- /O.EXB.KKEY.SC.Y.0030.000000T0000Z-160505T0900Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 424 PM EDT WED MAY 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY. * WINDS...WINDS WILL INCREASE OUT OF THE WEST NEAR 20 KNOTS AND GUSTY...WITH EVEN HIGHER WINDS ACROSS FLORIDA BAY. WINDS WILL TURN NORTHWEST AFTER MIDNIGHT. * WAVES/SEAS...SEAS WILL BUILD AS HIGH AS 6 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...OR SEAS OF 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ033-034-050230- /O.EXT.KKEY.SC.Y.0030.000000T0000Z-160505T0900Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 424 PM EDT WED MAY 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...WINDS WILL INCREASE OUT OF THE WEST NEAR 20 KNOTS...BEFORE TURNING NORTHWEST AFTER MIDNIGHT. * WAVES/SEAS...SEAS WILL BUILD AS HIGH AS 7 FEET IN THE DEEP OPEN GULF WATERS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...OR SEAS OF 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ APA
200 WHUS72 KKEY 050220 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1020 PM EDT WED MAY 4 2016 GMZ031>035-042>044-052>055-072>075-050830- /O.EXT.KKEY.SC.Y.0030.000000T0000Z-160505T1500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1020 PM EDT WED MAY 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...SOUTHWEST WINDS BETWEEN 20 AND 30 KNOTS AND GUSTY WILL SHIFT NORTHWEST AND DECREASE TO NEAR 20 KNOTS OVERNIGHT. * WAVES/SEAS...SEAS WILL PEAK NEAR 8 OR 9 FEET IN THE GULF STREAM AND IN THE EXTREME SOUTHEASTERN GULF OF MEXICO...THEN SUBSIDE SLOWLY LATE TONIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... OR SEAS OF 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
093 WHUS72 KKEY 050919 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 519 AM EDT THU MAY 5 2016 GMZ031>035-042>044-052>055-072>075-051500- /O.CON.KKEY.SC.Y.0030.000000T0000Z-160505T1500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 519 AM EDT THU MAY 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...NORTHWEST WINDS OF 20 TO 25 KNOTS WILL DECREASE BELOW 20 KNOTS TODAY. * WAVES/SEAS...SEAS AS HIGH AS 10 FEET IN THE FLORIDA STRAITS AND THE DEEP GULF WATERS WILL GRADUALLY SUBSIDE THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... OR SEAS OF 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
544 WHUS72 KKEY 051443 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1043 AM EDT THU MAY 5 2016 GMZ031>035-042>044-052>055-072>075-051545- /O.EXP.KKEY.SC.Y.0030.000000T0000Z-160505T1500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1043 AM EDT THU MAY 5 2016 ...SMALL CRAFT ADVISORY HAS BEEN CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE SUBSIDED BELOW ADVISORY CRITERIA ACROSS THE FLORIDA KEYS COASTAL WATERS. $$ KN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at May 4, 4:14 AM EDT, 18 minutes earlier.
Area forecast discussion, May 4, 4:14 AM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KEY WEST FL 414 AM EDT WED MAY 4 2016 .DISCUSSION... CURRENTLY - A SURFACE TROUGH EXTENDS ALONG THE ATLANTIC COAST...ACROSS NORTH FLORIDA AND INTO THE GULF OF MEXICO. WHILE A RIDGE EXTENDS WESTWARD ACROSS CUBA. LIGHT AND VARIABLE WINDS HAVE FIRMED UP A BIT OUT OF THE SOUTH EARLY THIS MORNING. LOW LEVEL CONVERGENCE THAT HAD SUPPORTED CONVECTIVE ACTIVITY OVER THE FLORIDA STRAITS EARLIER IN THE NIGHT CEASED AND ALONG WITH IT...SO DID THE CONVECTION. CURRENTLY NO SHOWERS ARE PRESENT IN THE FORECAST AREA. TEMPERATURES AND DEW POINTS REMAIN IN THE UPPER 70S THANKS TO THE QUITE WARM AND MOIST AIR MASS THAT HAS INVADED THE AREA OVER THE PAST SEVERAL DAYS. STEEPING BACK TO THE LARGER SCALE...A MID LATITUDE TROUGH CONTINUES TO DIG SOUTHWARD INTO THE EXTREME SOUTHEASTERN UNITED STATES AND NORTHERN GULF MEXICO...SUPPORTING THE ALREADY MENTIONED SURFACE TROUGH. SHOWER AND THUNDERSTORMS ARE ALIGNED ACROSS CENTRAL AND NORTHERN FLORIDA...AND THE ADJACENT LARGE BODIES OF WATERS...AND AS YET...HAVE NOT STARTED TOWARDS THE KEYS. SHORT TERM - SURFACE WINDS WILL STEADILY STRENGTHEN OUT OF THE SOUTHWEST THEN WEST AS THE SURFACE TROUGH DIGS FURTHER SOUTHWARD TOWARDS THE FLORIDA KEYS. OUTSIDE OF IMPULSES IN THE LAGGING TROUGH ALOFT...THE BEST I CAN SEE IS A BROAD AREA OF DIFFLUENT FLOW. WITH THAT SAID...EXCELLENT MOIST CYCLONIC FLOW ON THE LEADING FLANK OF THE LOWER LEVEL TROUGH...ALONG WITH RICH DEEP LAYERED MOISTURE...NO INHIBITION...AND DECENT CAPE WILL SUPPORT AT LEAST A ROUND OF SHOWERS AND THUNDERSTORMS LATER THIS AFTERNOON AND EVENING. WINDS WILL TURN NORTHWEST THIS EVENING AS THE FIRST OF A NUMBER OF SURFACE TROUGH SPOKES PUSH THROUGH THE KEYS. BREEZY NORTHWEST WINDS WILL RELAX OVERNIGHT. A COOLER AND MUCH DRIER AIR MASS WILL SPREAD ACROSS THE KEYS IN WAKE OF THE LATE SEASON COLD FRONT...CUTTING RAIN CHANCES TO SLIM TO NONE. THE FOLLOWING SPOKES WILL PUSH THROUGH THE KEYS OVER THE REMAINDER OF THE WORK WEEK...HOLDING WINDS NORTHWEST TO NORTH. THE COMBINATION OF THE REINFORCING TROUGHS AND HEATING AND COOLING CYCLES OVER SOUTH FLORIDA WILL RESULT IN CONSIDERABLE VARIATIONS IN WIND SPEEDS...GENERALLY LULLING EARLY IN THE DAY...AND SURGING IN THE LATE AFTERNOON AND EVENING. THE GREATEST SWINGS WILL OCCUR IN LOCATIONS CLOSET TO THE FLORIDA PENINSULA. EXPECT TEMPERATURES TO DIP ABOUT 5 DEGREES BELOW NORMAL WITH DEW POINTS FALLING TO NEAR 60 DEGREES BY LATE IN THE WEEK. THE PARENT LOW WILL FINALLY LIFT NORTHEASTWARDS AWAY FROM FLORIDA ON SATURDAY...LEAVING A WEAK RIDGE ACROSS SOUTH FLORIDA AND THE KEYS. AFTER ANOTHER COOLER THAN NORMAL SATURDAY NIGHT...A GULF HIGH WILL STRETCH EASTWARDS ACROSS FLORIDA INTO THE ATLANTIC THROUGH THE BACK HALF OF THE WEEKEND. THIS WILL RETURN THE KEYS TO A MORE CUSTOMARY LIGHT TO GENTLE EASTERLY FLOW AND A RETURN TO NEAR NORMAL CONDITIONS. && .MARINE... LIGHT SOUTHERLY BREEZES WILL STRENGTHEN AND VEER SOUTHWEST TO WEST TODAY AS A LATE SEASON TROUGH MOVES NEARER THE FLORIDA KEYS. EXPECT AT LEAST A ROUND OF SHOWERS AND THUNDERSTORMS TO AFFECT KEYS WATERS THIS AFTERNOON INTO THIS EVENING. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS WATERS BY TONIGHT. SURFACE WINDS WILL SHIFT NORTHWEST BEHIND THE TROUGH AND SLACKEN SOMEWHAT OVERNIGHT. A FEW MORE REINFORCING TROUGHS WILL PUSH THROUGH KEYS WATERS THURSDAY THROUGH FRIDAY. THIS WILL KEEP WINDS MOSTLY MODERATE OUT OF THE NORTHWEST. THIS SYNOPTIC SET UP USUALLY RESULTS IN CONSIDERABLE VARIATIONS IN WIND SPEEDS...USUALLY LULLING EARLY IN THE DAY AND SURGING LATE IN THE AFTERNOON AND EVENING ON WATERS CLOSEST TO THE FLORIDA PENINSULA. EXPECT A COMPLICATED MIX OF CAUTIONS AND POSSIBLY ADVISORIES FOR PORTIONS OF KEYS WATERS THROUGH THE SECOND HALF OF THE WEEK. LIGHT WINDS SATURDAY AND SATURDAY NIGHT WILL SHIFT EAST AND STRENGTHEN BACK TO A MORE NORMAL GENTLE EAST FLOW LATE IN THE WEEKEND AS A RIDGE FILLS IN BEHIND THE LIFTING OUT LOW. && .AVIATION... UNTIL 06Z/5TH...VFR AND GENTLE SOUTHERLY BREEZES WILL PREVAIL AT THE EYW AND MTH TERMINALS THIS MORNING. A LATE SEASON COLD FRONT WILL PUSH THROUGH THE TERMINALS OVERNIGHT. AHEAD OF THE FRONT...SHOWERS AND THUNDERSTORMS APPEAR LIKELY FOR BOTH TERMINALS BETWEEN 21Z AND 03Z. CONVECTIVE MODE MAY FAVOR THE DEVELOPMENT OF A SOLID LINE OF SHOWERS AND STORMS. BOTH TERMINALS CAN EXPECT IFR CIG/VIS AND CONVECTIVE WIND GUSTS APPROACHING 30 KNOTS. A CLEARING TREND APPEARS LIKELY AFTER 04-06Z...IN CONJUNCTION WITH MILD NORTHWEST CROSSWINDS. && .CLIMATE...MAY 4TH...ON THIS DATE IN KEY WEST CLIMATE HISTORY...IN 1977...THE DAILY RECORD RAINFALL OF 5.33" WAS RECORDED. PRECIPITATION RECORDS IN KEY WEST DATE BACK TO 1871. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 83 74 81 72 / 70 70 10 10 MARATHON 87 74 81 71 / 70 70 10 10 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...SMALL CRAFT ADVISORY FOR DEEP GULF ZONES GMZ033-034 && PUBLIC/MARINE.........11 AVIATION/NOWCASTS.....CLR VISIT US ON THE WEB AT WEATHER.GOV/KEY FOLLOW US ON FACEBOOK AND TWITTER AT... WWW.FACEBOOK.COM/NWSKEYWEST WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, May 3, 6:34 PM EDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE KEY WEST FL 634 PM EDT TUE MAY 3 2016 UPDATED FOR MARGINAL RISK OF SEVERE WEATHER...POSSIBLE SCA FLZ076>078-GMZ031>035-042>044-052>055-072>075-041000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 634 PM EDT TUE MAY 3 2016 ...MARGINAL RISK OF SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON... ...SMALL CRAFT ADVISORY MAY BE REQUIRED WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT ACROSS THE STRAITS OF FLORIDA AND EXTREME SOUTHEASTERN GULF OF MEXICO...POSSIBLY AFFECTING PORTIONS OF THE FLORIDA KEYS LATE. THE PRIMARY THUNDERSTORM HAZARDS TONIGHT WILL BE LIGHTNING STRIKES AND LOCALLY STRONG STORM WIND GUSTS OF 35 TO 40 KNOTS...OR ABOUT 40 TO 45 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ACROSS THE CENTRAL AND SOUTHERN FLORIDA PENINSULA ON WEDNESDAY. NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE FLORIDA PENINSULA...SOUTHEASTERN GULF OF MEXICO...FLORIDA KEYS...AND STRAITS OF FLORIDA. THE PRIMARY THUNDERSTORM HAZARDS WILL BE LOCALLY STRONG STORM WIND GUSTS OF 35 TO 45 KNOTS...OR 40 TO 50 MPH...AND FREQUENT LIGHTNING STRIKES. IN ADDITION...A FEW SEVERE THUNDERSTORMS ARE POSSIBLE. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE FLORIDA KEYS AND STRAITS OF FLORIDA WEDNESDAY EVENING. THE PRIMARY THUNDERSTORM HAZARDS WILL BE LOCALLY STRONG STORM WIND GUSTS OF 35 TO 45 KNOTS...OR 40 TO 50 MPH...AND FREQUENT LIGHTNING STRIKES. IN ADDITION...A FEW SEVERE THUNDERSTORMS ARE POSSIBLE. THUNDERSTORMS SHOULD END ACROSS THE AREA LATER WEDNESDAY NIGHT. A SMALL CRAFT ADVISORY MAY BE REQUIRED ACROSS FLORIDA KEYS COASTAL WATERS WEDNESDAY AFTERNOON THROUGH THURSDAY. SOUTHWEST TO WEST BREEZES WILL FRESHEN RAPIDLY DURING THE DAY WEDNESDAY...NEARING A STEADY 20 KNOTS BY EARLY AFTERNOON IN SOME AREAS...POSSIBLY HIGHER. WINDS AND SEAS WILL BE HIGHER IN AND NEAR THUNDERSTORMS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR THURSDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... BOTH SKYWARN AND MARINE WEATHER SPOTTERS ARE ENCOURAGED TO REPORT THUNDERSTORM WIND GUSTS AND RAINFALL MEASUREMENTS. KASPER
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 1:18 PM EDT | Special Marine Warning | KEY | 57 min | |
| May 4, 3:21 PM EDT | Special Marine Warning | KEY | 54 min | |
| May 4, 4:23 PM EDT | Special Marine Warning | KEY | 52 min | |
| May 4, 5:09 PM EDT | Special Marine Warning | KEY | 66 min | |
| May 4, 6:06 PM EDT | Special Marine Warning | KEY | 54 min | |
| May 4, 6:47 PM EDT | Special Marine Warning | KEY | 58 min | |
| May 4, 6:53 PM EDT | Special Marine Warning | KEY | 52 min | |
| May 4, 7:45 PM EDT | Special Marine Warning | KEY | 60 min | |
| May 4, 7:54 PM EDT | Special Marine Warning | KEY | 36 min |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.